Pacific Journal of Mathematics

Conjugate series and a theorem of Paley.

Henry Helson

Article information

Source
Pacific J. Math., Volume 8, Number 3 (1958), 437-446.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103039890

Mathematical Reviews number (MathSciNet)
MR0098952

Zentralblatt MATH identifier
0117.29702

Subjects
Primary: 42.00

Citation

Helson, Henry. Conjugate series and a theorem of Paley. Pacific J. Math. 8 (1958), no. 3, 437--446. https://projecteuclid.org/euclid.pjm/1103039890


Export citation

References

  • [1] S. Bochner, Additive set functions on groups, Ann. of Math., 40 (1939), 769-799.
  • [2] H. Bohr. Uber die Bedeutung der Potenzreihen unendlich vieler Variabeln in der Theorie der Dirichletschen Reihen an/ns,Nachr. Akad. Wiss. Gttingen, Math.-Phys. Kla., (1913), 441-488.
  • [3] A. P. Calderon and A. Zygmund, Singularintegralsand periodic functions,Stud. Math. 14 (1954), 249-271
  • [4] H. Helson and D.Lowdenslager,Prediction theory and Fourier series in several varia- bles, to appear in Acta Math.
  • [5] R. E. A. C. Paley, A note on power series, J. London Math. Soc,. 7 (1932), 122-130.
  • [6] A. Zygmund, On the boundary values of functions of several complex variables, I, Fund. Math., 36 (1949),207-235.
  • [7] A. Zygmund, Trigonometric Series, Warsaw Lww, 1935